Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Loading Online Doctors....
Showing results for :

Medicine for weakness

Premium Questions
 

Suggest an alternative medicine for Metronidazole

My sister has developed ( Giardiasis ) She was give a script for Metronidazole . She developed a small rash . She has a weak immune system from chemo for breast ca. Is there an antibiotic that she can ...
 

Suggest an alternative medicine for Hydrocodone

doctor has me on ciroflaxacin 500mg. Thinks its an infection of the bladder or prostrate. Antibiotic is not helping after 4 days. much abdominal pain with bloating and gas. Feel very weak and shaky ...
 

Suggest an alternative medicine for Finasteride

2 years now but the sides have only worsen since then. I've listed all my sides below 1. weak ...
 

Is Augmentin the right medicine for bronchitis?

and today ( very tired ,body weak not sleeping ) coughing in spasms not all the time but bad when it starts ...
 

What causes pain and weakness after medicine intake?

I have severe pain and weakness when I take any medication. What could be causing that? ...
Public Forum Discussions
 

Suggest medicine for weakness and diarrhea

stopped. But advice me some medicine to cure the problem.And suggest remedies for weakness. ....me think itz due to food poisoning.In the morning again twice or thrice repeated same.Feeling weakness ...
 

Suggest medicine for weakness

I am tired all the time during the day, I exercise, get 6 1/2 hours to 7 of sleep a night, but someone said maybe you should try B-12. I am 56 years old, weight 138 lbs. I didn t know what type of B-12 to look for and if it is determined by your...
 

Suggest medicines for premature ejaculation

Hello Doctor I am 26 years old and I am facing premature ejaculation , nervous weakness problem and headache the main cause of this problem is watching porn movies and doing masturbation 2 times in a week ...
 

Need medicine for loose motion

been causing this. After we feel kind of weak from going so much at one time. ...
 

What is the alternative medicine for Interferon?

am 48 years old male. My health is good and strong. I have no weakness. My appetite is very good. ...
 

Need medicine for diarrhea

not in control. Feel weakness. Urine passing is ok and there is no fever. Is this a viral diarrhoea? Kindly ...
 

Is there a medicine for heat attacks?

becomes extremely red and I feel dizzy weak and lazy to do anything My body swit from my stomach ...
 

Suggest medicines for anxiety and tachycardia

adrenaline in my body or something. My sympathetic nervous system went crazy. I felt a little calm and weak ...
 

Suggest medicines for mild depression

. when i feel an attack coming on, I just feel kinda shaky n slightly weak, sometimes my right hand ...
 

Feeling weak while masturbating. Medicines to overcome

can n pleae do something, give me some medicine to recover me please, my eye side get also week ...
Mobile Questions and Answers
 
Please tell me how to get taller my legs. Is there any good medicine or drug to grow my legs
no there is no medicine
 
i want a medicine to increase height with no side effect .I am 19yrs old and my height is 5ft 5 inch .I am suffering from stone of 23mm in right kidney .plz tel
there is no such medicines
 
Are generic medicine effective as branded is there any risk in taking generic medicine instead of branded as generic is very cheap
there is no such medicine.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor